MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT
Lot Number 0031834302
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported via user medwatch mw5155117 that catheter removal difficulty occurred.The patient presented with a st-segment elevation myocardial infarction (stemi).The 70% stenosed target lesion was located in the minimally tortuous and non-calcified right coronary artery.Thrombus was noted and a 4.50 x 32mm synergy megatron drug-eluting stent was deployed for 30 seconds at 20 atmospheres.However, upon deflation, the stent balloon became difficult to remove.The physician then pulled back negatively twice, deflated the balloon for 69 seconds, and successfully removed it.The stent balloon did not pull through the guide and everything had to be removed.The procedure was completed without affecting patient care but did delay further necessary stenting.The stent itself was deployed without issue.The patient returned to the floor with timi 3 flow.No other complications were reported.

Brand Name
SYNERGY MEGATRON
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19671773
Report Number2124215-2024-40596
Device Sequence Number12696320
Product Code NIQ
UDI-Device Identifier08714729985792
UDI-Public08714729985792
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2024
Device Lot Number0031834302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Initial Report FDA Received Date07/03/2024
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown